If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner.
Call 911 or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it
will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerAdam Husney, MD - Family Medicine
Current as ofNovember 17, 2016
Current as of:
November 17, 2016
E. Gregory Thompson, MD - Internal Medicine & Martin J. Gabica, MD - Family Medicine & Adam Husney, MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2017 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Last modified on: 8 September 2017